Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/9799
Title: Unani aspect of cardiac arrhythmia- A review
Authors: Bhat, Muzafar Din Ahmad
Khan, A B
Hakim, M H
Keywords: Unani drugs
Cardiac arrhythmia
Issue Date: Jul-2010
Publisher: CSIR
Series/Report no.: <b>Int. Cl.<sup>8</sup>: </b>A61K36/00, A61P9/00, A61P9/04, A61P9/06
Abstract: Arrhythmias have accounted for significant cardiac morbidities and mortalities over the past few decades. Although some arrhythmias may appear benign or potentially dangerous, the major causes of sudden cardiac arrest are direct results of ventricular tachycardia (VT) and/or ventricular fibrillation (VF). In <i style="">Tibb-e-Unani</i>, there is no concept of cardiac dysrhythmia as such. But many signs and symptoms of cardiac dysrhythmia are described as diseases, e.g. <i>Khafqan</i> (palpitation), <i>Gashi</i> (syncope), <i>Zoaf-e-qalab</i> (heart weakness) <i>Zigatul qalab,</i> and<i> Qazaful qalab</i>. The basic concept of cardiac dysrhythmia is given as collaborative efforts of both Unani and modern medicine. All authentic books of <i style="">Tibb-e-Unani</i> such as <i>Al-Qanun Fittib</i>, <i>Kitabul Hawi</i>, and <i>Kamil-u-Sana</i> explain about these basic signs and symptoms in right perspective.
Description: 601-605
URI: http://hdl.handle.net/123456789/9799
ISSN: 0975-1068 (Online); 0972-5938 (Print)
Appears in Collections:IJTK Vol.09(3) [July 2010]

Files in This Item:
File Description SizeFormat 
IJTK 9(3) 601-605.pdf73.63 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.